# SDR DALA2023042403196

- Difficulty date: February 28, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 85,735 hours, 11,350 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 EVIDENCE OF LIGHTNING STRIKE FR 14B STR 39. L/H. CORRECTIVE ACTION: REMOVED DAMAGED FASTENER AT 10A REF A330 SRM 51-42-11. CONTACTED MCC TO CHANGE LOG TO FR 14 SRT 39LH. PERFORMED BHEC PER NTM 51-10-01. NO CRACKS FOUND. FR 14 IS 0.1895, ACCOMPLISHED COLD EXPAND PER A330 SRM 53-11-11. FASTENER INSTALLED PER A330 SRM 53-11-11. (2649336)
